Acute eosinophilic and neutrophilic pneumonia following transarterial chemoembolization with drug-eluting beads loaded with doxorubicin for hepatocellular carcinoma: a case report.
Аннотация
At an intermediate or advanced stage, i.e. stage B or C, based on the Barcelona Clinic Liver Cancer classification of hepatocellular carcinoma (HCC), transarterial chemoembolization (TACE) may be offered as a treatment of palliative intent. We report the case of a patient suffering from acute respiratory distress syndrome after TACE with drug-eluting beads loaded with doxorubicin for HCC. To our knowledge, this is the first case described where a bronchoalveolar lavage was performed, and where significant levels of alveolar eosinophilia and neutrophilia were evident, attributed to a pulmonary toxicity of doxorubicin following liver chemoembolization.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.